Special Issues

Existence of best proximity points satisfying two constraint inequalities

  • Received: 01 December 2019
  • Primary: 47H09; Secondary: 47H10

  • In this paper, we prove the existence of best proximity point and coupled best proximity point on metric spaces with partial order for weak proximal contraction mappings such that these critical points satisfy some constraint inequalities.

    Citation: Duraisamy Balraj, Muthaiah Marudai, Zoran D. Mitrovic, Ozgur Ege, Veeraraghavan Piramanantham. Existence of best proximity points satisfying two constraint inequalities[J]. Electronic Research Archive, 2020, 28(1): 549-557. doi: 10.3934/era.2020028

    Related Papers:

  • In this paper, we prove the existence of best proximity point and coupled best proximity point on metric spaces with partial order for weak proximal contraction mappings such that these critical points satisfy some constraint inequalities.



    加载中


    [1] M. A. Alghamdi, N. Shahzad and F. Vetro, Best proximity points for some classes of proximal contractions, Abstr. Appl. Anal., 2013 (2013), 713252, 10PP. doi: 10.1155/2013/713252
    [2] Best proximity points for generalized proximal cyclic coupled mappings. Int. J. Res. Anal. Rev. (2019) 6: 869-880.
    [3] Fixed-point theorems. C. R. Acad. Bulgare Sci. (1972) 25: 727-730.
    [4] B. S. Choudhury and P. Maity, Cyclic coupled fixed point result using Kannan type contractions, J. Operators, 2014 (2014), 876749, 1–5. doi: 10.1155/2014/876749
    [5] Generalized contractions and fixed point theorem. Publ. Inst. Math. (1971) 12: 19-26.
    [6] Existence and convergence of best proximity points. J. Math. Anal. Appl. (2006) 323: 1001-1006.
    [7] A fixed point problem under two constraint inequalities. Fixed Point Theory Appl. (2016) 2016: 1-14.
    [8] Fixed point and best proximity point results for generalised cyclic coupled mappings. Thai J. Math. (2016) 14: 431-441.
    [9] Some results on fixed points. Bull. Calcutta Math. Soc. (1968) 60: 71-76.
    [10] Coupled best proximity points in ordered metric spaces. Fixed Point Theory Appl. (2014) 2014: 1-13.
    [11] Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces. Nonlinear Anal. (2009) 70: 4341-4349.
  • Reader Comments
  • © 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(1077) PDF downloads(236) Cited by(0)

Article outline

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog